# SDR CA990521033

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 8200 · Water Injection System
- Part: Bearings
- Part number: SPE10002023
- Condition: Wrong Part
- Location: Pump
- Component: Plessey, SPM8RSMK1
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WATER/METH PUMP IN FOR OVERHAUL.  BEARINGS ON ARMATURE FOUND TO DIFFER FROM ONES LISTED IN IPL.  BEARINGS WILL BE REPLACED.
